It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by JJ on October 23, 2000 at 19:03:57:

In Reply to: why lipitor? posted by 50taps on October 23, 2000 at 18:04:52:

: It looks like lipitor is a drug that many people have bad side effects to. Does it work that well for people to suffer through all the pain? I don't understand why doctors would continue to prescribe it to their patients if so many people have problems with it.

I couldn't agree with you more. Of course I have friends that have no side effects at all, but they seem to be far and few between. My personal thought is these drs. are actually experimenting with us. Seems very few drs. these days have time to actualy sit and chat. If you complain, they just shove U on something else. I know some folks need meds. as trying the alternatives just didn't work, but drs. should at least give it a try before half killing us! My numbers were always fine, but the very first time they were up, 266, boom, dr. shoved Lipitor on me. Worst experience of my life! I'm now with a new dr. and he switched me to Baycol, seems much better, but still want to try the natural route after my next visit. Right now I am just doing the waiting game, but learning a lot from this site as to what to discuss with dr. on next visit. Good luck.

Follow Ups

All times are GMT -7. The time now is 10:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!